# SDR HNAA2013070100382

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,520 hours, 59,214 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AC GENERATOR CAUTION LIGHT CAME ON DURING CLIMB OUT, CREW PERFORMED CHECKLIST AN TURNED GENERATOR OFF.  ACFT RETURNED TO DEPARTURE.  FOUND CONNECTOR PLUG ON GENERATOR LOOSE.  RESECURED CONNECTOR PLUG.  GROUND AIRCRAFT.  OPS CHECKED GOOD.
